# SDR ASAA9710022

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE LEFT OVERWING EMERGENCY EXIT IDENTIFIER WAS FOUND INOPERATIVE.  REPLACED BATTERY AND THE EMERGENCY EXIT IDENTIFIER OPERATED NORMALLY.  (M)
